Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Unconditional convergence of some Crank-Nicolson LOD methods for initial-boundary value problems

Author: Willem Hundsdorfer
Journal: Math. Comp. 58 (1992), 35-53
MSC: Primary 65M12; Secondary 65M20
MathSciNet review: 1106972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper convergence properties are discussed for some locally one-dimensional (LOD) splitting methods applied to linear parabolic initial-boundary value problems. We shall consider unconditional convergence, where both the stepsize in time and the meshwidth in space tend to zero, independently of each other.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M12, 65M20

Retrieve articles in all journals with MSC: 65M12, 65M20

Additional Information

PII: S 0025-5718(1992)1106972-8
Keywords: Numerical analysis, initial-boundary value problems, LOD methods, unconditional convergence
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia